Minimum volume cusped hyperbolic three-manifolds

David Gabai, Robert Meyerhoff, Peter Milley

Research output: Contribution to journalArticle

60 Scopus citations
Original languageEnglish (US)
Pages (from-to)1157-1215
Number of pages59
JournalJournal of the American Mathematical Society
Volume22
Issue number4
DOIs
StatePublished - Oct 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Minimum volume cusped hyperbolic three-manifolds'. Together they form a unique fingerprint.

Cite this